# SDR HEEA968385

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Inop
- Location: Auto Flt
- Component: FZ702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FZ702 COMPUTER INOPERATIVE - ALL MODES.
